# SDR VTZA97168

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41063
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 51228801
- Condition: Failed
- Location: Left Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6264 - BTV-IAD - DURING APPROACH, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS LEFT ENGINE OVERHEAT LIGHT CAME ON DURING APPROACH.  AIRCRAFT WENT TO GAUGE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED OVERHEAT LOOP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
